MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER

MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER
Catalog Number 70-6760
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported seen elevated blood lead patient results with leadcare ii.Customer reported leadcare ii test results were not confirmed by laboratory (venous) testing.The number of elevated test results or values and kit lot numbers involved in the event have not been provided or made available to magellan at the time of the report.As part of troubleshooting conducted the designated leadcare ii representative (rpoc), the rpoc reported customer was using paper towels to dry patients' hands and was not wiping excess from capillary tube before plunging to tr tube as indicated in ifu.Rpoc provided re-training on (b)(6) 2026.Rpoc also reported battery corrosion in the leadcare analyzer in use, and noted batteries were not actively leaking, corrosion was white and dry and crusty.Rpoc removed batteries and instructed the customer to use either batteries or power cord, not both at the same time, as indicated in the user's manual.Rpoc ran controls while onsite and they were in range.At the time of this report all attempts by magellan's post market surveillance team to collect additional information about this event have been unsuccessful.

Brand Name
LEADCARE II BLOOD LEAD TESTING SYSTEM
Common Device Name
BLOOD LEAD ANALYZER
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
vernon brown
101 billerica avenue, bldg. 4
north billerica, MA 01862
9789543699
MDR Report Key24510468
Report Number1218996-2026-00089
Device Sequence Number21299726
Product Code DOF
UDI-Device Identifier00850355006017
UDI-Public00850355006017
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6760
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown